# SDR DHL2008763508

- Difficulty date: March 13, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- Aircraft time: 58,245 hours, 31,333 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 69166441
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR ON L/WING O/B FORE FLAP UPPER SURFACE CHAFED, LWBL 400.  REMOVED EXISTING REPAIR AND ASSOCIATED INTERNAL RIB.  FABRICATED AND INSTALLED NEW REPAIR SKIN SECTION, 2024-T3 .050 INCH BY 14.125 INCH BY 5.875 INCH, PO NR 9005554; AND SPLICE, 2024-T3 .063" BY 12" BY 5", PO NR 9005551 PER B727 SRM 57-50-4 FIG 4, 57-50-2 FIG 3.  INSTALLED NEW RIB ASSY PER B727 SRM 51-30-2.
